# SDR UPS01835334

- Difficulty date: February 23, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 77,097 hours, 25,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE,  C2,  3,  STA 345 LONG 27L AND BATHTUB FITTING ARE CORRODED BEYOND LIMITS.  REPAIRED LONGERON  AND REPLACED BATHTUB FITTINGS.
